# SDR SWAA2025120127125

- Difficulty date: October 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT FWD GALLEY 1 AND FWD ENTRY DOORWAY AT FWD GALLEY AREA REPLACED ASSIST HANDLE NUT FWD GALLEY 1 AND FWD ENTRY DOORWAY AT FWD GALLEY AREA (4EA) IAW B737-700 AMM 25-21-31-420-801 ITEM 2. B (2) AND AMM 25-21-31-420-802 ITEM 3. B (6).
